Extreme spectral states and multiplicative extensions in Banach algebras
Colloquium Mathematicum, Tome 48 (1984) no. 1, pp. 111-116
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_48_1_111_116,
author = {Przemys{\l}aw Kajetanowicz},
title = {Extreme spectral states and multiplicative extensions in {Banach} algebras},
journal = {Colloquium Mathematicum},
pages = {111--116},
year = {1984},
volume = {48},
number = {1},
doi = {10.4064/cm-48-1-111-116},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-48-1-111-116/}
}
TY - JOUR AU - Przemysław Kajetanowicz TI - Extreme spectral states and multiplicative extensions in Banach algebras JO - Colloquium Mathematicum PY - 1984 SP - 111 EP - 116 VL - 48 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-48-1-111-116/ DO - 10.4064/cm-48-1-111-116 LA - en ID - 10_4064_cm_48_1_111_116 ER -
%0 Journal Article %A Przemysław Kajetanowicz %T Extreme spectral states and multiplicative extensions in Banach algebras %J Colloquium Mathematicum %D 1984 %P 111-116 %V 48 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-48-1-111-116/ %R 10.4064/cm-48-1-111-116 %G en %F 10_4064_cm_48_1_111_116
Przemysław Kajetanowicz. Extreme spectral states and multiplicative extensions in Banach algebras. Colloquium Mathematicum, Tome 48 (1984) no. 1, pp. 111-116. doi: 10.4064/cm-48-1-111-116
Cité par Sources :